Article

UTD solution for the multiple building diffraction attenuation function for mobile radiowave propagation

Journal ar
Electronics Letters
  • Volumen: 33
  • Número: 1
  • Fecha: 02 January 1997
  • Páginas: 92-93
  • ISSN: 00135194
  • Source Type: Journal
  • Document Type: Article
An explicit solution for multiple edge diffraction for mobile radiowave propagation in terms of UTD-diffraction coefficients is presented. The applicability of the result is interesting for both area coverage and interference predictions in microcellular systems.

Author keywords

    Indexed keywords

      Funding details